Hi welcome to HCMForum. As you are describing it appears to be UTRICARIA due to allergic to some or other allergen. It could be any thing, may be food drink cosmetic dress soap etc. You will a better judge to find out to which substance you are allergic.
I guide you to find your self to what substances you are allergic. You are getting the rash
daily at late night. Recollect all the things you have used new soap deodorant clothes food you are using only in the night. Among them search for the frequently used things. try to find out the things which are missing when you dont get the rash.
I advise you to consult a doctor for the relief of the systemic effects caused by the previous attacks. Worms in the intestine may cause such allergy
. you may have to get the blood tests DC ESR
AEC HB STOOLS FOR CYSTS AND OVA to be done for confermation.
Besides i advise you some diet recomendations as avoid taking brinjal egg and sea foods as these have more of allergens. wishing for a quick recovery. thanks for calling.